# SDR SIMA201130711

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 19,204 hours, 13,674 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Access Panel
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3842 THE ACCESS PANEL TO THE LEFT OVERWING EMERGENCY EXIT DOOR HANDLE FELL OFF.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  INSTALLED NEW VELCRO AS NEEDED.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
